RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 3(411), Pages 193–194 (Mi umn9534)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Methods of sequential hypothesis testing for the drift of a fractional Brownian motion

A. A. Muravlev

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0073
Russian Foundation for Basic Research 11-01-00949-а
12-01-31449-мол_а
13-08-01096-а


DOI: https://doi.org/10.4213/rm9534

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:3, 577–579

Bibliographic databases:

Document Type: Article
MSC: Primary 62L10, 60G22; Secondary 60G40
Presented: A. V. Bulinski
Accepted: 05.04.2013

Citation: A. A. Muravlev, “Methods of sequential hypothesis testing for the drift of a fractional Brownian motion”, Uspekhi Mat. Nauk, 68:3(411) (2013), 193–194; Russian Math. Surveys, 68:3 (2013), 577–579

Citation in format AMSBIB
\Bibitem{Mur13}
\by A.~A.~Muravlev
\paper Methods of sequential hypothesis testing for the drift of a~fractional Brownian motion
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 3(411)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9534}
\crossref{https://doi.org/10.4213/rm9534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113862}
\zmath{https://zbmath.org/?q=an:1294.62173}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..577M}
\elib{http://elibrary.ru/item.asp?id=20423505}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 3
\pages 577--579
\crossref{https://doi.org/10.1070/RM2013v068n03ABEH004844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324160700008}
\elib{http://elibrary.ru/item.asp?id=20455093}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883882180}


Linking options:
  • http://mi.mathnet.ru/eng/umn9534
  • https://doi.org/10.4213/rm9534
  • http://mi.mathnet.ru/eng/umn/v68/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:301
    Full text:44
    References:31
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019